LAMPANG, THAILAND – A 16-year-old vocational student has died a week after her second dose of the Pfizer COVID-19 vaccine. Aonjira Jaroonroj Na Ayuthaya, a previously healthy and happy girl, was pronounced dead on November 3rd at Lampang Hospital in Lampang Province. Doctors stated lung thrombosis and lung infection as the cause of death. The girl’s parents believe the vaccine is to blame and are calling for an investigation.

Aonjira’s COVID-19 vaccination certificate:

The sixteen-year-old received her first dose on October 6th and her second on the 27th of October. Soon after taking the second jab, she developed a fever, which steadily became worse. She began vomiting and was unable to eat and had no energy.

On October 30th, she was having difficulty breathing so her parents took her to hospital, where she was intubated. She was found to have blood clots in both lungs and an infection in her bloodstream. She developed cardiac arrhythmia which led to her death on November 3rd. 

Her father and mother cannot think of any reason why she died other than adverse effects of the Pfizer vaccination and are asking the authorities for an investigation into her sudden death.

Please consider supporting by sharing or making a donation.
  • Bitcoin
  • Ethereum
Scan to Donate Bitcoin to 1JAgTmd16gMZyjajzm1rBxTnjkX4Re41m4

Donate Bitcoin to this address

Scan the QR code or copy the address below into your wallet to send some Bitcoin

Tag/Note:- Bannednews.co (BTC) Donation
Scan to Donate Ethereum to 0xc4d3b89d99b337fb7dfcc1a06ca9a61154d15309

Donate Ethereum to this address

Scan the QR code or copy the address below into your wallet to send some Ethereum

Tag/Note:- Bannednews.co (ETH) Donation

By Daemon

Leave a Reply

Your email address will not be published.